Illinois Journal of Mathematics

Donaldson–Thomas invariants of Calabi–Yau orbifolds under flops

Yunfeng Jiang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the Donaldson–Thomas type invariants for the Calabi–Yau threefold Deligne–Mumford stacks under flops. A crepant birational morphism between two smooth Calabi–Yau threefold Deligne–Mumford stacks is called an orbifold flop if the flopping locus is the quotient of weighted projective lines by a cyclic group action. We prove that the Donaldson–Thomas invariants are preserved under orbifold flops.

Article information

Source
Illinois J. Math., Volume 62, Number 1-4 (2018), 61-97.

Dates
Received: 20 September 2017
Revised: 20 June 2018
First available in Project Euclid: 13 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1552442657

Digital Object Identifier
doi:10.1215/ijm/1552442657

Mathematical Reviews number (MathSciNet)
MR3922411

Zentralblatt MATH identifier
07036781

Subjects
Primary: 14N35: Gromov-Witten invariants, quantum cohomology, Gopakumar-Vafa invariants, Donaldson-Thomas invariants [See also 53D45]
Secondary: 14A20: Generalizations (algebraic spaces, stacks)

Citation

Jiang, Yunfeng. Donaldson–Thomas invariants of Calabi–Yau orbifolds under flops. Illinois J. Math. 62 (2018), no. 1-4, 61--97. doi:10.1215/ijm/1552442657. https://projecteuclid.org/euclid.ijm/1552442657


Export citation

References

  • D. Abramovich and J.-C. Chen, Flops, flips and perverse point sheaves on threefold stacks, J. Algebra 290 (2005), 372–407.
  • E. Andreini, Moduli space of pairs over projective stacks, Preprint; available at \arxivurlarXiv:1105.5637.
  • A. Bayer, DT/PT-correspondence for Calabi–Yau orbifolds, Preprint.
  • K. Behrend, Donaldson–Thomas invariants via microlocal geometry, Ann. of Math. 170 (2009), no. 3, 1307–1338; available at \arxivurlarXiv:math/0507523.
  • K. Behrend and B. Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997), no. 1, 45–88; available at \arxivurlarXiv:alg-geom/9601010.
  • L. Borisov, L. Chen and G. Smith, The orbifold Chow ring of toric Deligne–Mumford stacks, J. Amer. Math. Soc. 18 (2005), no. 1, 193–215.
  • T. Bridgeland, Flops and derived categories, Invent. Math. 147 (2002), 613–632.
  • T. Bridgeland, Hall algebras and curve counting invariants, J. Amer. Math. Soc. 24 (2011), 969–998.
  • T. Bridgeland, An introducation to motivic Hall algebras, Adv. Math. 229 (2012), no. 1, 102–138.
  • T. Bridgeland, A. King and M. Reid, The McKay correspondence as an equivalence of derived categories, J. Amer. Math. Soc. 14 (2001), no. 3, 535–554.
  • J. Bryan, C. Cadman and B. Young, The orbifold topological vertex, Adv. Math. 229 (2012), 531–595.
  • J. Bryan and D. Steinberg, Curve counting invariants for crepant resolutions, Trans. Amer. Math. Soc. 368 (2016), 1583–1619; available at \arxivurlarXiv:1208.0884.
  • V. Bussi, Generalized Donaldson–Thomas theory over fields $\mathbb{K} \neq\mathbb{C}$, Preprint; available at \arxivurlarXiv:1403.2403.
  • C. Cadman, Y. Jiang and Y.-P. Lee, The invariance of orbifold quantum cohomology under flops, Preprint.
  • J. Calabrese, Donaldson–Thomas invariants and flops, J. Reine Angew. Math. 2016 (2014), no. 716, 103–145; available at \arxivurlarXiv:1111.1670.
  • J. Calabrese, On the crepant resolution conjecture for Donaldson–Thomas invariants, J. Algebraic Geom. 25 (2016), 1–18; available at \arxivurlarXiv:1206.6524.
  • J. Calabrese, Erratum to Donaldson–Thomas invariants and flops, J. Reine Angew. Math. 724 (2017), 245–250.
  • J.-C. Chen, Flops and equivalences of derived categories for threefolds with only terminal Gorenstein singularities, J. Differential Geom. 61 (2002), 227–261.
  • T. Coates and H. Iritani, A Fock sheaf for givental quantization, Preprint; available at \arxivurlarXiv:1411.7039.
  • T. Coates, H. Iritani and Y. Jiang, The crepant transformation conjecture for toric complete intersections, Adv. Math. 329 (2018), 1002–1087; available at \arxivurlarXiv:1410.0024.
  • D. Happel, I. Reiten and S. Smalo, Tiling in abelian categories and quasitilted algebras, Mem. Amer. Math. Soc. 120 (1996), no. 575. vii $+$ 88 pp.
  • J. Hu and W. P. Li, The Donaldson–Thomas invariants under blow-ups and flops, J. Differential Geom. 90 (2012), no. 3, 391–411.
  • Y. Jiang, The orbifold cohomology ring of simplicial toric stack bundles, Illinois J. Math. 52 (2008), no. 2, 493–514.
  • Y. Jiang, The Thom–Sebastiani theorem for the Euler characteristic of cyclic L-infinity algebras, J. Algebra 498 (2018), 362–397; available at \arxivurlarXiv:1511.07912.
  • Y. Jiang, On motivic Joyce–Song formula for the Behrend function identities, Preprint; available at \arxivurlarXiv:1601.00133.
  • D. Joyce, Configurations in Abelian categories II: Ringel–Hall algebras, Adv. Math. 210 (2007), no. 2, 635–706.
  • D. Joyce, Configurations in Abelian categories III: Stability conditions and identities, Adv. Math. 215 (2007), no. 1, 153–219.
  • D. Joyce and Y. Song, A theory of generalized Donaldson–Thomas invariants, Mem. Amer. Math. Soc. 217 (2012), no. 1020.
  • Y. Kawamata, Francia's flip and derived category, Preprint; available at \arxivurlarXiv:math/0111041.
  • Y. Kollar, Flip, flop and minimal models etc., Surv. Differ. Geom. 1 (1991), 113–199.
  • Y.-P. Lee, H.-W. Lin and C.-L. Wang, Flops, motives and invariance of quantum rings, Ann. of Math. 172 (2010), no. 1, 243–290; available at \arxivurlarXiv:math/0608370.
  • A. Li and Y. Ruan, Symplectic surgery and Gromov–Witten invariants of Calabi–Yau 3-folds, Invent. Math. 145 (2001), 151–218.
  • J. Li and G. Tian, Virtual moduli cycles and Gromov–Witten invariants of algebraic varieties, J. Amer. Math. Soc. 11 (1998), 119–174; available at \arxivurlarXiv:alg-geom/9602007.
  • D. Maulik, N. Nekrasov, A. Okounkov and R. Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory, I, Compos. Math. 142 (2006), 1263–1285; available at \arxivurlarXiv:math/0312059.
  • D. Maulik, N. Nekrasov, A. Okounkov and R. Pandharipande, Gromov–Witten theory and Donaldson–Thomas theory, II, Compos. Math. 142 (2006), 1286–1304; available at \arxivurlarXiv:math/0406092.
  • D. Maulik, A. Oblomkov, A. Okounkov and R. Pandharipande, Gromov–Witten/Donaldson–Thomas correspondence for toric 3-folds, Invent. Math. 186 (2011), 435–479.
  • M. Olsson and J. Starr, Quot functors for Deligne–Mumford stacks, Comm. Algebra 31 (2003), no. 8, 4069–4096, special issue in honor of Steven L. Kleiman.
  • R. Pandharipande and A. Pixton, Gromov–Witten/Pairs correspondence for the quintic 3-fold, J. Amer. Math. Soc. 30 (2017), 389–449; available at \arxivurlarXiv:1206.5490.
  • R. Pandharipande and R. Thomas, Curve counting via stable pairs in the derived category, Invent. Math. 178 (2009), 407–447; available at \arxivurlarXiv:0707:2348.
  • P. Seidel and R. P. Thomas, Braid group actions on derived categories of coherent sheaves, Duke Math. J. 108 (2001), 37–107.
  • R. P. Thomas, A holomorphic Casson invariant for Calabi–Yau 3-folds, and bundles on K3 fibrations, J. Differential Geom. 54 (2000), 367–438; available at \arxivurlarXiv:math/9806111.
  • Y. Toda, Curve counting theories via stable objects I: DT/PT-correspondence, J. Amer. Math. Soc. 23 (2010), no. 4, 1119–1157.
  • Y. Toda, Curve counting theories via stable objects II: DT/ncDT flop formula, J. Reine Angew. Math. 675 (2013), 1–51.